# SDR SWIA201335529

- Difficulty date: November 24, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N779SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10276
- Aircraft time: 14,643 hours, 8,374 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY SKIN HAS CHAFE AT FS 969.  C-CHECK REPAIRED CHAFE NEAR FS 969 IAW REO.
